# SDR REXA201100596

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 24,262 hours, 21,012 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 601R751113
- Part serial: MX637280
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MASTER WARNING ON APPROACH.  QRH EP12-4 COMPLETED.  GEAR CAME DOWN PRIOR TO USING EMERGENCY RELEASE.  REMOVED AND REPLACED NR 3 HYD SYSTEM RESERVOIR IAW AMM 29-12-30.  OPS CHECK/LEAK CHECK GOOD.  SEE AML 707543 ITEM 2 FOR PA 05-018B COMPLIANCE.
